# SDR ASOA201001558

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 20,720 hours, 18,092 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND F/A STA EMERGENCY LIGHT SWITCH IN THE ON POSITION AND EMERGENCY LIGHTS DO NOT TEST PROPERLY.  POSITIONED COCKPIT EMERGENCY SWITCH TO ARM POSITION TO CHARGE BATTERIES AND TESTED SYS IAW AMM 33-51-04. SYS TESTED GOOD ACFT OK FOR SERVICE. (CLOSED)
